# SDR FDEA200907252752

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 40,486 hours, 28,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65217921
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB MIDFLAP LWR AFT CHORD IS CRACKED 4 PL. ON IB CARRIAGE TRACK CUT OUT AND IB ACT ROD CUT OUT.  REMOVED INNER SKIN AND TEARDROP FAIRING IAW SRM 51-30-2.  REMOVED PREVIOUS REPAIR SECTION DIM 48"  IAW SRM 51-30-2, FABRICATED NEW ANGLE FROM BAC 1503 - 100046  PO NR 9008728  DIM 48"  IAW SRM 57-50-2 AND 51-40-4  ALODINED AND PRIMED CHORD IAW SRM 51-10-2.  INSTALLED NEW ANGLE IAW SRM 51-30-2 AND 51-40-4  CLOSED INNER SKIN PANEL AND INSTALLED TEARDROP FAIRING IAW SRM 51-30-2.
